# SDR ASAA9880141

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53077
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - AFTER ARRIVAL OF FLT 99, CREW REPORTED THE FLIGHT COMPARTMENT RT SLIDING WINDOW WOULD NOT OPEN.  ADJUSTED WINDOW TO TRACKS AND OPERATED NORMALLY.  (M)
